Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get over withdrawal symptoms after quitting smoking ?

my head is aching my tongue is bitter feel like i"m fainting 5 months after i quit cigarette smoking
Thu, 5 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General Surgeon 's  Response
Hi
Welcome to health care magic
     these are sign & symptoms of smoking withdrawal,if you keep your will power strong these will disappear with in few weeks.So don`t lose heart & don`t smoke.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my name is liam,i have recently giving up smoking up to 40 a day (2 weeks ago) and noticed my tongue was discolored over the last few days(yellowish). i scrubbed my tongue and got most of the color off....is this usual after giving up the smokes? thanks liam

doctor1 MD

Hi I had hypnotherapy on the 11th of May to help me quit smoking I havent had a cigarette but post cigarette symptoms are becoming very difficult to deal with. I have constipation, flatulence ,my heart races, my skin and hair feels like it is crawling, I have head aches, im not sleeping well and im drinking more alcohol. I am a female, 48, I have smoked since I was 15 and I used to smoke about 10 a day (rolling tobacco) I am also forgetful and highly strung Can you offer any advice please The pnly medication I am on is everol sequei a hrt patch

doctor1 MD

Hello, My question is...I quit smoking 27 days ago after smoking for 35 years. I am 49. For the past 6 days my lower left cheek feels like its tingling and numb off and on. It feels like I ve had novacaine and it s wearing off. Is this a side effect of quitting or could it be something else. I m very healthy.

Recent questions on  Electronic cigarette

doctor1 MD

Problem: Erectile Dysfunction. I am 46-years old and on my 12th week of a smoking cessation program. I took Chantix the first two weeks and have been using Nicorette Lozenges on an as needed basis since. My wife also started the program with me, and both of us had been smokers for approximately 30-years. During the first four weeks, sex was no problem, and hadn't been a problem prior to quitting the cigarettes. Starting around the fifth week and up till now I can no longer maintain an erection during intercourse. The good news is that I still wake up with a pretty good erection sometimes but morning usually isn't the greatest time to wake the wife up for a romp in the hay. Everything I've read about ED and smoking runs contrary to what I am experiencing now. Could it be the Nicorrette? Why am I going through this and what can I do about it? Is it normal for someone to experience ED after they have quit smoking and how long does it last?

doctor1 MD

I have a smell of burning in my nose, a bit like cigarette smoke. It has lasted about 3 to 4 weeks, some days worst than others. I m 36, my height is 5 9 and I m about 14 stone. I don t smoke and I m never around people who smoke. Should I be worried?

doctor1 MD

Hello, I have switched over to electronic cigarettes and am experiencing something I have not read about involving them. The Juice I am using is Propylene Glycol(PG) based and ever since I have been using this I have been coughing a lot as well as coughing up a clear-like mucus from my lungs. I had a cough about a week before I purchased the electronic cigarette and thought at first that it simply has not come to pass until I decided to stop using my electronic device as I began getting headaches due to coughing so violently. The symptoms ceased momentarily, or at least to the point that I now know that the electronic cigarette's vapor is the cause(PG). Am I allergic to PG? Should I switch to Vegetable Glycerin based liquids? Or is it simply that with excess vapor in the lungs I inducing coughing? Thank you for reading.

doctor1 MD

Hi i am a smoker, between 10 and 15 a day, and i have noticed that, especially when i go to bed, i get wheezy. At 15, i am now 40, a locum told me i was asthmatic although i have never had an asthma attack in my life and take no medication. I do a physical job and excerise quite a lot and notice no breathlesness then but whilst having sex, i am afraid!!, i am breathless after a relatively short period of time. In the mornings normally after two or three cigarettes i cough up a mucus, not a huge amount, that borders between clear and light yellow in colour, are these symptoms just due to smoking or could it be something more serious, i am trying to quit!!

doctor1 MD

How long before I can smoke after a tonsillectomy an electronic cigarette

doctor1 MD

My husband is experiencing dizziness , tinnitus , and sinus congestion, most markedly dizziness, for several days now. Worst in the morning but not gone by evening. He has had these episodes before lasting a week or less usually. He uses an...

doctor1 MD

I got my tonsils out 14 days ago. I am in no pain and eating normal again. Can i smoke an electronic cigarette now or no